Worried about weight loss with overdosing *triggering*

Discussion in 'Self Harm & Substance Abuse' started by blackskies, Mar 28, 2011.

Thread Status:
Not open for further replies.
  1. blackskies

    blackskies Member

    I have Borderline Personality Disorder and self-harm every 4-7 weeks with severe cutting or overdosing on my weekly meds. When I overdose I'm out cold and on oxygen for 36 to 48 hours.

    Recently I have joined a slimming club and it has been a really positive thing for me, when I started I was over 250lbs since I have lost about 2 stone. But I'm worried that the weight loss will have a noticeable effect on the severity of my overdoses. I'm not sure what to do considering how positive going to this slimming club has been with making friends, socializing and building self-esteem. But I'm still overdosing do people think 2 stone will make any difference? Or no change until much much closer to a healthy weight (7 stone now)? Does anyone else have any experience with weight loss and large overdoses?
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    Go in get help to stop okay the overdosing doesn't matter about weight you are damaging you organs by doing this your kidneys your liver so stop get some help so you can stay positive and continue to do well.
     
  3. blackskies

    blackskies Member

    I get help from a mental health team, but I'm currently still overdosing. I'm trying to stop but not yet happened. So was worried the effects will be worse if I'm loosing weight.
     
  4. AlopexAngel

    AlopexAngel Chat Buddy

    The effects could very well be worse. I don't know speciffically what you're on or how much you take but my grandfather needed his meds adjusted once he lost weight. He was on heart meds and his heart rate dropped to negligable.
     
Thread Status:
Not open for further replies.